# SDR QXEA2011030400202

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 23,874 hours, 24,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O,  GEAR DID NOT COME UP.  GEAR HANDLE LIGHT REMAINED ILLUMINATED ALONG WITH RED GEAR UNSAFE LIGHTS FOR MAIN GEAR AND NOSE GEAR.  PERFORMED MANUAL GEAR EXTENSION TO GET GREEN LIGHTS.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  CHECKED PSEU AND FOUND FAULTS DIN01A AND DIN02A FAILED UNREASONABLE TRUE AND UNREASONABLE FALSE IN HISTORY FOR LEG OF DISCREPANCY. LANDING GEAR CONTROL PANEL FUNCTIONAL TEST GOOD IAW MM TASK 32-31-01-720-801. LANDING GEAR PROXIMITY SENSORS INDUCTANCE VALUE CHECK GOOD IAW MM TASK 32-61-00-280-801.  PERFORMED RIGGING OF LANDING GEAR BYPASS VALVE CABLES AND BYPASS VALVE STROKE ADJUSTMENT IAW MM TASK 32-34-16-830-801. LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS OPS TEST GOOD SEVERAL TIMES IAW MM TASK 32-31-00-710-801.  LANDING GEAR ALTERNATE EXTENSION SYS OPS TEST GOOD IAW MM TASK 32-34-00-710-801.  ALL INDICATIONS NORMAL DURING TESTS. RETURNED TO SERVICE.
